Application of spherical and cylindrical wrapping algorithms in a musculoskeletal model of the upper limb

  1. Lookup NU author(s)
  2. Iain Charlton
  3. Professor Garth Johnson
Author(s)Johnson GR; Charlton IW
Publication type Article
JournalJournal of Biomechanics
Year2001
Volume34
Issue9
Pages1209-1216
ISSN (print)0021-9290
ISSN (electronic)
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherPergamon
URLhttp://dx.doi.org/10.1016/S0021-9290(01)00074-4
DOI10.1016/S0021-9290(01)00074-4
PubMed id11506792
Actions    Link to this publication